Extension d'un théorème de la théorie des séries trigonométriques

G. Cantor Halle

TBD mathscidoc:1701.33034

Acta Mathematica, 2, (1), 336-348, 1883.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:29 uploaded by actaadmin ] [ 62 downloads ] [ 0 comments ]
@inproceedings{g.1883extension,
  title={Extension d'un théorème de la théorie des séries trigonométriques},
  author={G. Cantor},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202929654148743},
  booktitle={Acta Mathematica},
  volume={2},
  number={1},
  pages={336-348},
  year={1883},
}
G. Cantor. Extension d'un théorème de la théorie des séries trigonométriques. 1883. Vol. 2. In Acta Mathematica. pp.336-348. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202929654148743.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved